Analysis of measurement systems mathematical models by using the comparison of functions

: pp. 268–275
Received: May 18, 2019
Revised: October 10, 2019
Accepted: October 10, 2019
Lviv Polytechnic National University
Lviv Polytechnic National University
Lviv Polytechnic National University
Lviv Polytechnic National University
Lviv Polytechnic National University

We propose an approach to mathematical modeling for a system on the basis of comparing scalar products in spaces of real functions integrable on the segment.  This approach may be used in discrete and continuous measurement systems and some combinatorial systems, in which comparison problem of function exists in the process of synthesis and optimal choice of their parameters.  In theory, such problems are characteristic of boundary value problems for equations of mathematical physics, in particular for multi-point problems that describe oscillatory processes in mechanisms.  We have found the necessary and sufficient conditions for such a comparison.  We use special transformations of sums and integrals that appear in the corresponding scalar products for vectors and functions.

  1. Pyt'ev J. P.  Mathematical methods of interpretation of experiment.  Moscow, High School (1989), (in Russian).
  2. Kozlov A. A., Pyt'yev Yu. P.  The efficiency of reduction of measurements and some problems of metering-computing assembly design.  USSR Computational Mathematics and Mathematical Physics. 27 (2), 1--6 (1987).
  3. Il'kiv V. S., Ptashnyk B. I.  An ill-posed nonlocal two-point problem for systems of partial differential equations.  Sib. Math. Journ. 46 (1), 94--102 (2005).
  4. Nytrebych Z. M., Malanchuk O. M., Il'kiv V. S., Pukach P. Ya.  Homogeneous problem with two-point conditions in time for some equations of mathematical physics.  Azerb. Journ. of Math. 7 (2), 180--196 (2017).
  5. Nytrebych Z., Malanchuk O., Il'kiv V., Pukach P.  On the solvability of two-point in time problem for PDE.  Italian J. of Pure and Appl. Math. 38, 715--726 (2017).
  6. Ptashnyk B. I., Symotyuk M. M.  Multipoint Problem for Nonisotropic Partial Differential Equations with Constant Coefficients.  Ukr. Math. Journ. 55 (2), 293--310 (2003).
  7. Vasylyshyn P. B., Klyus I. S., Ptashnyk B. Yo.  Multipoint problem for linear equations with variable coefficients.  Ukr. Math. Journ. 48 (11), 1659--1668 (1996).
  8. Vasylyshyn P. B., Savka I. Ya., Klyus I. S.  Multipoint nonlocal problem for factorized equation with dependent coefficients in conditions.  Carpath. Math. Publ. 7 (1), 22--27 (2015).
  9. Horodetskyi V., Martynyuk O., Petryshyn R.  Correct solvability of a nonlocal multipoint in time problem for one class of evolutionary equations.  Ukr. Math. Journ. 65 (3), 377--392 (2013).
  10. Il’kiv V. S.  Incorrect nonlocal boundary value problem for partial differential equations.  Func. Analysis and its applications. 197, 115-–121 (2004).
  11. Il'kiv V. S., Ptashnyk B. I.  Problems for partial differential equations with nonlocal conditions. Metric approach to the problem of small denominators.  Ukr. Math. Journ. 58 (12), 1847--1875 (2006).
  12. Il'kiv V. S.  A nonlocal boundary-value problem for partial differential equations of infinite order.  Ukr. Math. Journ. 35 (4), 420--423 (1983).
  13. Il'kiv V. S., Strap N. I.  Solvability of the Nonlocal Boundary-Value Problem for a System of Differential-Operator Equations in the Sobolev Scale of Spaces and in a Refined Scale.  Ukr. Math. Journ. 67 (5), 690--710 (2015).
  14. Il'kiv V. S., Strap N. I.  Solvability of a nonlocal boundary-value problem for the operator-differential equation with weak nonlinearity in a refined scale of Sobolev spaces.  Journ. of Math. Scien. 218 (1), 1--15 (2016).
  15. Il'kiv V. S., Strap N. I.  Nonlocal Boundary-Value Problem for a Differential-Operator Equation with Weak Nonlinearity in the Spaces of Dirichlet–Taylor Series with Fixed Spectrum.  Journ. of Math. Scien. 231 (4), 572--585 (2018).
  16. Savka I. Ya.  A nonlocal boundary-value problem for partial differential equations with constant coefficients belonging to smooth curves.  Journ. of Math. Scien. 174 (2), 136--158 (2011).
  17. Nytrebych Z., Il'kiv V., Pukach P., Malanchuk O.  On nontrivial solutions of homogeneous Dirichlet problem for partial differential equation in a layer.  Krag. J. of Math. 42 (2), 193--207 (2018).
  18. Il'kiv V. S., Nytrebych Z. M., Pukach P. Ya.  Nonlocal problem with moment conditions for hyperbolic equations.  Electron. J. Differential. Equations. 2017 (265), 1--9 (2017).
  19. Pukach P., Il'kiv V., Nytrebych Z., Vovk M.  On nonexistence of global in time solution for a mixed problem for a nonlinear evolution equation with memory generalizing the Voigt-Kelvin rheological model.  Opuscula Math. 35 (5), 735--753 (2017).
  20. Il'kiv V., Nytrebych Z., Pukach P., Kohut I., Pacholok B.  Order Relation on Sсalar Products in Real Linear Spaces.  2019 IEEE 15th International Conference on the Experience of Designing and Application of CAD Systems (CADSM). Proceedings. No.8779356, 32–35 (2019).
  21. Andrews G., Askey R., Roy R.  Special Functions.  Cambridge, Cambridge University Press  (1999).
  22. Chu W.  Abel's lemma on summation by parts and basic hypergeometric series.  Advances in Applied Mathematics. 39 (4), 490--514 (2007).
  23. Gasper G.  Summation, transformation, and expansion formulas for bibasic series.  Trans. Amer. Math. Soc. 312 (1), 257--277 (1989).
  24. Mosig J. R., Alvarez Melcon A.  The summation-by-parts algorithm-a new efficient technique for the rapid calculation of certain series arising in shielded planar structures.  IEEE Transactions on Microwave Theory and Techniques. 50 (1), 215--218 (2002).
  25. Gessel I.  Finding identities with the WZ method.  J. Symbolic Comput. 20 (5--6), 537--566 (1995).
  26. Kreiss H.-O., Scherer G.  Finite element and finite difference methods for hyperbolic partial differential equations.  Mathematical Aspects of Finite Elements in Partial Differential Equations.  Proceedings of a Symposium Conducted by the Mathematics Research Center, the University of Wisconsin–Madison, April 1–3, 1974. 195--212 (1974).
  27. Strand B.  Summation by parts for finite difference approximations for d/dx.  Journal of Computational Physics. 110 (1), 47--67 (1994).
  28. Svärd M.  On coordinate transformations for summation-by-parts operators.  Journal of Scientific Computing. 20 (1), 29--42 (2004).
  29. Tkachov F. V.  Algebraic algorithms for multiloop calculations The first 15 years. What's next?  Nucl. Instr. and Methods in Phys. Research. Sect. A: Accel., Spectromet., Detect. and Assoc. Equip. 389 (1), 309--313 (1997).
Mathematical Modeling and Computing, Vol. 6, No. 2, pp. 268–275 (2019)